Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 562634, 20 pages
http://dx.doi.org/10.1155/2010/562634
Research Article

Asymptotic Dichotomy in a Class of Third-Order Nonlinear Differential Equations with Impulses

1Department of Computer Science, Guangdong Polytechnic Normal University, Guangzhou, Guangdong 510665, China
2Department of Mathematics, Tsing Hua University, Hsinchu 30043, Taiwan

Received 15 November 2009; Revised 26 January 2010; Accepted 25 February 2010

Academic Editor: Ağacik Zafer

Copyright © 2010 Kun-Wen Wen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kun-Wen Wen, Gen-Qiang Wang, and Sui Sun Cheng, “Asymptotic Dichotomy in a Class of Third-Order Nonlinear Differential Equations with Impulses,” Abstract and Applied Analysis, vol. 2010, Article ID 562634, 20 pages, 2010. https://doi.org/10.1155/2010/562634.